Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I just started accutane (claravis) on May 5th. It's only been 5 days, so I haven't been expecting much to happen. This morning when I woke up I could start to feel my lips getting dry, but nothing too terrible. I've been using Aquaphor for the past few weeks to prepare for the dryness. My face also felt really oily when I woke up today, and I've heard that the drug makes your skin pretty slick before it starts to get dry. But I also live in a hot climate, so it could just be the weather. Either way, so far so good. My face was actually pretty clear when I started (relative to the broken out mess that it had been for the past few months). So I'm hoping it stays that way and just starts to get better with time. For anyone reading this who had mild to moderate acne, how long did the course last? My derm did not indicate how many months I would be on it. I'm assuming that's because we need to wait and see how I respond. But I'm just curious. Anyway, good luck to the rest of the accutane users out there! :angel:

Share this post


Link to post
Share on other sites

Ok, so I'm already on day 22. Wow, my first month almost over...that went by quickly.

I am currently taking 40 mg a day, and so far my only noticeable side effects are dry lips and drier skin. Neither my lips or my skin, however, are unbearably dry. I use aquaphor on my lips and cetaphil moisturizing cream on my face. When I first starting taking tane, I was the clearest I had been in months. I am now breaking out on the lower right side of my face (around my mouth). I don't know if this is the "IB" or not, considering my skin's normal tendency is to break out and then clear up, over and over again. This could just be one of the normal breakouts my skin is prone to. Anyway, it's a bummer considering my skin was really clear just a week ago. But I am staying positive, and keeping things in perspective.

I do have a question for other accutane users. I am developing a stye on my right eye, and I haven't had one since I was a kid (I am now 23). I don't want to jump to conclusions and say this is a result of the accutane, but I am wondering if anyone else had similar issues while on the drug? Just curious. Thanks, and good luck to everyone else!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×